Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Focal nodular hyperplasia of the liver after intraconazole treatment
Autore:
Wolf, R; Wolf, D; Kuperman, S;
Indirizzi:
Tel Aviv Sourasky Med Ctr, Dept Dermatol, IL-64239 Tel Aviv, Israel Tel Aviv Sourasky Med Ctr Tel Aviv Israel IL-64239 4239 Tel Aviv, Israel Tel Aviv Univ, Sackler Fac Med, IL-69978 Tel Aviv, Israel Tel Aviv Univ Tel Aviv Israel IL-69978 ac Med, IL-69978 Tel Aviv, Israel Pediat Outpatient Clin, Kupat Holim, Israel Pediat Outpatient Clin Kupat Holim Israel ent Clin, Kupat Holim, Israel Ultrasound Unit Imaging, Kupat Holim, Israel Ultrasound Unit Imaging Kupat Holim Israel Imaging, Kupat Holim, Israel
Titolo Testata:
JOURNAL OF CLINICAL GASTROENTEROLOGY
fascicolo: 5, volume: 33, anno: 2001,
pagine: 418 - 420
SICI:
0192-0790(200111/12)33:5<418:FNHOTL>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Soggetto:
LONG-TERM; REGENERATIVE HYPERPLASIA; N-NITROSOMORPHOLINE; CHRONIC TOXICITY; HEPATIC-LESIONS; ITRACONAZOLE; RATS; ONYCHOMYCOSIS; INDUCTION; THERAPY;
Keywords:
focal nodular hyperplasia; liver; intraconazole;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
59
Recensione:
Indirizzi per estratti:
Indirizzo: Wolf, R Tel Aviv Sourasky Med Ctr, Dept Dermatol, 6 Weizman St, IL-64239 Tel Aviv,Israel Tel Aviv Sourasky Med Ctr 6 Weizman St Tel Aviv Israel IL-64239 l
Citazione:
R. Wolf et al., "Focal nodular hyperplasia of the liver after intraconazole treatment", J CLIN GAST, 33(5), 2001, pp. 418-420

Abstract

A 38-year-old woman developed focal nodular hyperplasia of the liver aftershe had received a 4-month treatment with intraconazole 200 mg/d for a fungal infection of her fingernails. Because the patient underwent yearly liver ultrasound examinations because of the removal of a breast carcinoma, when the tumor was discovered incidentally, it was clear that it had developedwithin the past year after she had begun receiving intraconazole. Althoughvarious chemical agents and drugs have been considered as possible etiologic factors in the development of focal nodular hyperplasia of the liver. cases occurring after intraconazole therapy have not been reported before. Apart from the theoretical considerations with regard to the pathogenesis of nodular hyperplasia of the liver, this case could gain practical importance, as it shows a new adverse effect of a drug that has been used in more than 34 million patients over the past 10 years. Furthermore, this case shoulddraw attention to the possibility of drug-induced benign hepatic tumors, as they may mimic malignant and metastatic disorders, which might be especially alarming in patients undergoing routine examinations after removal of malignant tumors, such as our patient.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/09/20 alle ore 12:58:34